# SDR MASA200601284

- Difficulty date: May 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,317 hours, 4,556 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7222 IAD - RUD LIMIT FAULT STATUS MSG.  MX RESET AND PERFORMED SPOST TEST.  NO FURTHER ACTION REQURIED.
